# SDR MASA200601518

- Difficulty date: June 4, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N27173
- Make and model: Cndair CL6002B19
- Aircraft serial: 7173
- Aircraft time: 22,554 hours, 18,420 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7199 BOS.  EMERGENCY LIGHTS COME ON WITH THE SWITCH IN THE ARMED POSITION.  MX RESET THE CIRCUIT BREAKER.  OP'S NORMAL.
